# SDR 20001106SH047

- Difficulty date: September 20, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 50,412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACKS IN CUSP WEB FROM BS 699 TO BS 737, RBL 46 TO RBL 60.  (X)
